Record number :
1552224
Title of article :
Hypergeometric-type differential equations: second kind solutions and related integrals
Author/Authors :
Area، نويسنده , , I and Godoy، نويسنده , , E and Ronveaux، نويسنده , , A and Zarzo، نويسنده , , A، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
14
From page :
93
To page :
106
Abstract :
A Rodrigues-type representation for the second kind solutions of a second-order differential equation of hypergeometric type is given. This representation contains some integrals related with relevant special functions. For these integrals, a general recurrence relation, which only involves the coefficients of the differential equation, is also presented. Finally, an extension of the Rodrigues type representation for the second solution of a second-order difference equation of hypergeometric type is indicated.
Keywords :
orthogonal polynomials , Incomplete beta function , Exponential integral , error function , Incomplete gamma function , Second-order differential equations of hypergeometric type , Functions of the second kind
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2003
Link To Document :
بازگشت